Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2019, Volume 31, Number 2, Pages 129–142 (Mi mm4049)  

Method of boundary elements for solution of aerodynamics design problem

Yu. D. Shevelev, N. A. Egorov

Institute of Computer Aided Design, Russian Academy of Sciences

Abstract: In present work the method of boundary elements based on linearization of model continuous media is considered. The method provides one of the highest levels of computation speed among all approaches of computational aerodynamics. It is reached thanks to refusal of construction of spatial grids as the values which are subject to definition are distributed along a surface of configurations and, if it is necessary, on a surface of a wake vortex. The given work was subdivided into following stages: construction of geometry of the complex form and its splitting into panels, construction of the coordinated grid on surfaces, calculation of aerodynamic characteristics of two geometries. Results are received for the Mach numbers corresponding to subsonic flow.

Keywords: panel method, subsonic gas flow, three-dimensional gas flows, aerodynamics design.

DOI: https://doi.org/10.1134/S0234087919020096

Full text: PDF file (375 kB)
References: PDF file   HTML file

Received: 12.02.2018
Revised: 05.03.2018
Accepted:12.03.2018

Citation: Yu. D. Shevelev, N. A. Egorov, “Method of boundary elements for solution of aerodynamics design problem”, Matem. Mod., 31:2 (2019), 129–142

Citation in format AMSBIB
\Bibitem{SheEgo19}
\by Yu.~D.~Shevelev, N.~A.~Egorov
\paper Method of boundary elements for solution of aerodynamics design problem
\jour Matem. Mod.
\yr 2019
\vol 31
\issue 2
\pages 129--142
\mathnet{http://mi.mathnet.ru/mm4049}
\crossref{https://doi.org/10.1134/S0234087919020096}
\elib{https://elibrary.ru/item.asp?id=37179919}


Linking options:
  • http://mi.mathnet.ru/eng/mm4049
  • http://mi.mathnet.ru/eng/mm/v31/i2/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:136
    Full text:40
    References:13
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021